# SDR ESMR2014120501

- Difficulty date: November 28, 2014
- Submitted: December 5, 2014
- Operation: General aviation
- Filed by: Epps Air Service LLC, repair station ESMR688D
- Aircraft: N9063
- Make and model: Piper PA-18A 150
- Aircraft serial: 186428
- Aircraft time: 3,618 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Caliper
- Part number: 3060
- Condition: Cracked
- Location: Left
- Part time: 1,555 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK IN THE LT BRAKE CALIPER HAD PROGRESSED FAR ENOUGH TO ALLOW THE BRAKE LINE FITTING TO SEPERATE FROM THE CALIPER RESULTING IN THE LOSS OF THE LT BRAKE ON LANDING ROLLOUT.  THE CALIPER WAS A BRAKE CONVERSION INSTALLED IN FEBRUARY 1984. THE CALIPER HAS ALMOST 31 YEARS IN SERVICE WITH A TIME IN SERVICE OF 1555.01 HOURS.  BRAKE ASSY 30-60 IS NO LONGER AVAILABLE AND HAS BEEN SUPERCEDED TO A30-60A.
